MathSciNet Relay Station
MathSciNet bibliographic data
MR206881 (34 #6697) 53.74 (53.80)
Smyth, Brian Differential geometry of complex hypersurfaces. Ann. of Math. (2) 85 1967 246–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement